# SDR ASOA201903055039

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 39,322 hours, 30,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 110748
- Condition: Discharged
- Location: Cabin
- Part time: 14,323 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE FLOOR EMERGENCY LIGHTS SEAT 7A TO 1A WERE DISCOVERED INOPERATIVE. MX REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
